# SDR UPS05545670

- Difficulty date: October 7, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 22,061 hours, 15,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Anchor
- Part number: 146N544016
- Condition: Corroded
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-4 BULK CARGO RT MBA TIE DOWN FITTING HAS CORROSION, STA 1460 AND STA 1480.  REPLACED FITTING PER SRM 51-40-05-OG.
